VOL. 29 · NO. 4 | Winter 1985
 
VIEW ALL ABSTRACTS +
Front Matter
Illinois J. Math. 29 (4), (Winter 1985)
No abstract available
Articles
Carl De Boor, Klaus Höllig, Sherman Riemenschneider
Illinois J. Math. 29 (4), 533-566, (Winter 1985) DOI: 10.1215/ijm/1256045495
KEYWORDS: 65D05, 65D07
No abstract available
Alan L. T. Paterson
Illinois J. Math. 29 (4), 567-583, (Winter 1985) DOI: 10.1215/ijm/1256045496
KEYWORDS: ‎43A07‎, 20M10, 22A20
No abstract available
Benjamin M. Mann, Edward Y. Miller
Illinois J. Math. 29 (4), 584-608, (Winter 1985) DOI: 10.1215/ijm/1256045497
KEYWORDS: 55R40, 57P10
No abstract available
J. Martínez-Moreno, J. F. Mena-Jurado, R. Payá-Albert, A. Rodríguez-Palacios
Illinois J. Math. 29 (4), 609-626, (Winter 1985) DOI: 10.1215/ijm/1256045498
KEYWORDS: 46H99, 46K99, 46L70, 47A12
No abstract available
Gustavo Corach, Fernando Daniel Suárez
Illinois J. Math. 29 (4), 627-639, (Winter 1985) DOI: 10.1215/ijm/1256045499
KEYWORDS: ‎46J15, 46J05
No abstract available
I. Reiten, K. W. Roggenkamp
Illinois J. Math. 29 (4), 640-661, (Winter 1985) DOI: 10.1215/ijm/1256045500
KEYWORDS: 16A64
No abstract available
A. Kozlowski
Illinois J. Math. 29 (4), 662-671, (Winter 1985) DOI: 10.1215/ijm/1256045501
KEYWORDS: 55P47
No abstract available
T. Kambayashi, David Wright
Illinois J. Math. 29 (4), 672-681, (Winter 1985) DOI: 10.1215/ijm/1256045502
KEYWORDS: 14M20, 14D99
No abstract available
Morris Newman
Illinois J. Math. 29 (4), 682-686, (Winter 1985) DOI: 10.1215/ijm/1256045503
KEYWORDS: 20H10
No abstract available
Ta-Sun Wu
Illinois J. Math. 29 (4), 687-695, (Winter 1985) DOI: 10.1215/ijm/1256045504
KEYWORDS: 22E25
No abstract available
Harold Donnelly
Illinois J. Math. 29 (4), 696-704, (Winter 1985) DOI: 10.1215/ijm/1256045505
KEYWORDS: 58G10, 11F72, 58G11
No abstract available
Back Matter
Illinois J. Math. 29 (4), (Winter 1985)
No abstract available
Back to Top